MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Swelling/ Edema (4577)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted following a report submitted to fda (report number mw5176553) by the treating clinic, which reported the following physical effects related to a quantum rf procedure: blistering, persistent swelling, burning sensation and pain, visible scarring at multiple entry points, skin discoloration / pigmentation changes, loose skin and uneven cosmetic results, and sedation/ drowsiness (patient reported sleeping from evening through morning).The device was inspected and no technical issues were identified.The initially reported burn was attributed to incorrect technique, whereas the edema was considered a labeled expected side effect for an invasive procedure.The additionally claimed burning sensation, pain and scarring at entry points - all are expected side effects associated with an invasive procedure, listed in device's labeling.Scarring at the entry points is considered an expected trivial effect associated with an invasive procedure, especially considering the information provided in the clinical form stating that the incision was made with 18g needle, and the photos on which the entry port does not exceed 5mm.Inmode does not have adequate information to assess the cause or extent of pigmentation changes, loose skin, and uneven cosmetic results.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.Inmode has provided all relevant information known to the company as of the submission date of this report and will file a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Burn on arm and edema on braline following quantum procedure.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23446959
Report Number3010511300-2025-00872
Device Sequence Number9040207
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other,Inspection,Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 11/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite